Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olav Kallenberg
Title: Probabilistic symmetries and invariance principles
Additional book information: Probability and its Applications, Springer, New York, 2005, xii+510 pp., ISBN 978-0387-25115-8, US$94.00

References [Enhancements On Off] (What's this?)

  • 1. C. Borgs, J. T. Chayes, L. Lovász, V. T. Sós, and K. Vesztergombi, Convergent sequences of dense graphs. I. Subgraph frequencies, metric properties and testing, Adv. Math. 219 (2008), no. 6, 1801-1851. MR 2455626
  • 2. Robert Connelly, Say red, Pallbearers Review 9 (1974), 702.
  • 3. P. Diaconis and D. Freedman, Partial exchangeability and sufficiency, Statistics: applications and new directions (Calcutta, 1981), Indian Statist. Inst., Calcutta, 1984, pp. 205-236. MR 786142 (86i:60097)
  • 4. Persi Diaconis and David Freedman, On the statistics of vision: the Julesz conjecture, J. Math. Psych. 24 (1981), no. 2, 112-138. MR 640207 (83e:92071)
  • 5. Persi Diaconis and Svante Janson, Graph limits and exchangeable random graphs, Rend. Mat. Appl. (7) 28 (2008), no. 1, 33-61. MR 2463439
  • 6. J. K. Ghosh and R. V. Ramamoorthi, Bayesian Nonparametrics, Springer Series in Statistics, Springer-Verlag, New York, 2003. MR 1992245 (2004g:62004)

Review Information:

Reviewer: Persi Diaconis
Affiliation: Stanford University
Journal: Bull. Amer. Math. Soc. 46 (2009), 691-696
MSC (2000): Primary 60G09
Published electronically: April 27, 2009
Review copyright: © Copyright 2009 American Mathematical Society
American Mathematical Society